# SDR ASAA2022091639994

- Difficulty date: September 16, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 316 hours, 102 cycles
- System (JASC): 2610 · Detection System
- Part: Overheat Sensor
- Condition: No Test
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG 'OVHT DET' A WILL NOT TEST B SIDE OPERATES NORMALLY A SIDE ON #2 ENG SHOWS "FAULT". GROUNDED - YES. ON DEFERRAL.
